`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain
Pages: 4323 - 4341, Issue 10, October 2014

doi:10.3934/dcds.2014.34.4323      Abstract        References        Full text (400.0K)           Related Articles

Takeshi Taniguchi - Division of Mathematical Sciences, Graduate School of Comparative Culture, Kurume University, Miimachi, Kurume, Fukuoka 839-8502, Japan (email)

1 M. Capinski and D. Gatarek, Stochastic equations in Hilbert space with application to Navier-Stokes equations in any dimension, J. Functional Analysis, 126 (1994), 26-35.       
2 T. Caraballo, J. Langa and T. Taniguchi, The exponential behavior and stabilizability of stochastic 2D-Navier-Stokes equations, J. Diff. Equations, 179 (2002), 714-737.       
3 G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992.       
4 G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, Cambridge University Press, 1996.       
5 F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Naver-Stokes equations, Proba. Theory and Related Fields, 102 (1995), 367-391.       
6 H. Fujita and T. Kato, On the Navier-Stokes initial value problem. I, Arch. Rational Mech. Anal., 16 (1964), 269-315.       
7 Y. Giga and T. Miyakawa, Solution in $L_r$ of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal., 89 (1985), 267-281.       
8 T. Kato and H. Fujita, On the nonstationary Navier-Stokes system, Rend. Semi. Math. Univ. Padova, 32 (1962), 243-260.       
9 T. Kato, Strong $L^p-$solutions of the Navier-Stokes equation in $R^n$, with applications to weak solutions, Math. Z., 187 (1984), 471-480.       
10 T. Miyakawa, On nonstationary solution of the Navier-Stokes equations in an exterior domain, Hiroshima Math. J., 12 (1982), 115-140.       
11 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983.       
12 J. Seidler and T. Sobukawa, Exponential integrability of stochastic convolutions, J. London Math. Soc., 67 (2003), 245-258.       
13 H. Sohr, The Navier-Stokes Equations: An Elementary Functional Analysis Approach, Birkhäuser, Boston, 2001.       
14 S. Sritharan and P. Sundar, Large deviations for the two-dimensional Navier-Stokes equations with multiplicative noise, Stochastic Processes and Applications, 116 (2006), 1636-1659.       
15 T. Taniguchi, The exponential behaviour of Navier-Stokes equations with time delay external force, Discrete Continuous Dynamical Systems-A, 12 (2005), 997-1018.       
16 T. Taniguchi, Asymptotic stability theorems of semilinear stochastic evolution equations in Hilbert spaces, Stochastics and Stochastics Reports, 53 (1994), 41-52.       
17 T. Taniguchi, The existence of energy solutions to 2-dimensional non-Lipschitz stochastic Navier-Stokes equations in unbounded domains, J. Diff. Equations, 251 (2011), 3329-3362.       
18 R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, 2nd edition, Springer, New York.       
19 M. Wiegner, Decay estimates for strong solutions of the Navier-Stokes equations in exterior domain, Ann. Univ. Ferrara-Sez. VII (N.S.), 46 (2000), 61-79.       

Go to top